| Model Number |
2C7564 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a piece of an interlink buretrol solution set separated from inside the drip chamber which resulted in a fluid leak.This issue occurred after spiking a dextrose injection 10% bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph identified the molded minidrip came apart from the burette.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.